ISSN:
 2156-8472

eISSN:
 2156-8499

All Issues

Volume 9, 2019

Volume 8, 2018

Volume 7, 2017

Volume 6, 2016

Volume 5, 2015

Volume 4, 2014

Volume 3, 2013

Volume 2, 2012

Volume 1, 2011

Mathematical Control & Related Fields

December 2016 , Volume 6 , Issue 4

Select all articles

Export/Reference:

An optimal control model of carbon reduction and trading
Huaying Guo and Jin Liang
2016, 6(4): 535-550 doi: 10.3934/mcrf.2016015 +[Abstract](1116) +[PDF](403.5KB)
Concentrating solitary waves for a class of singularly perturbed quasilinear Schrödinger equations with a general nonlinearity
Yi He and Gongbao Li
2016, 6(4): 551-593 doi: 10.3934/mcrf.2016016 +[Abstract](1252) +[PDF](715.1KB)
Optimal $L^2$-control problem in coefficients for a linear elliptic equation. II. Approximation of solutions and optimality conditions
Thierry Horsin, Peter I. Kogut and Olivier Wilk
2016, 6(4): 595-628 doi: 10.3934/mcrf.2016017 +[Abstract](1383) +[PDF](2099.7KB)
An infinite time horizon portfolio optimization model with delays
Tao Pang and Azmat Hussain
2016, 6(4): 629-651 doi: 10.3934/mcrf.2016018 +[Abstract](1082) +[PDF](432.3KB)
Forward-backward evolution equations and applications
Jiongmin Yong
2016, 6(4): 653-704 doi: 10.3934/mcrf.2016019 +[Abstract](1079) +[PDF](595.7KB)

2017  Impact Factor: 0.631

Editors

Librarians

Email Alert

[Back to Top]